本網站搜尋 | Web Mail   
成大 | 理學院 | 系圖書室 | 系友會   
首頁 | 連絡我們 | English Version
  

最新消息 | 演講 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生

  教師心理師行政人員碩士班博士班系友會   
 

 

 

   

林景隆   Ching-Lung Lin
職稱教授

電話06-2757575 轉 65132

傳真06-2743191

辦公室數學系館 302

電子郵件cllin2[at]mail.ncku.edu.tw

個人網頁http://www.math.ncku.edu.tw/~cllin

專長學門偏微分方程、反問題

學歷    成功大學博士 (2004)

經歷    2010–        成功大學數學系教授
2008–2010 成功大學數學系副教授
2007–2008 中正大學數學系副教授
2004–2007 中正大學數學系助理教授

論文選輯
  1. Ching-Lung Lin and Jenn-Nan Wang, Uniqueness in inverse problems for an elasticity system with residual stress by a single measurement, Inverse Problems, 19 (2003), 807- 820.
  2. Ching-Lung Lin, Strong unique continuation for an elasticity system with residual stress, Indiana University Mathematics Journal, 53 (2004) 557- 582.
  3. Ching-Lung Lin and Jenn-Nan Wang, Strong unique continuation for the Lame system with Lipschitz coefficients. Mathematische Annalen, 331 (2005) , no. 3, 611- 629.
  4. Jin Cheng; Ching-Lung Lin; Gen Nakamura, Unique continuation along curves and hypersurfaces for second order anisotropic hyperbolic systems with real analytic coefficients. Proceedings of the A.M.S., 133(2005), no. 8, 2359-2367
  5. Kun-Chu Chen and Ching-Lung Lin, An expansion theorem for two-dimensional elastic waves and its application. Mathematical Methods in the Applied Science, 29(2006), no.15, 1849-1860.
  6. Ching-Lung Lin, Strong unique continuation for $m$-th powers of a Laplacian operator with singular coefficients, Proceedings of the A.M.S., 135(2007), no.2, 569-578.
  7. Ching-Lung Lin, Gen Nakamura and Jenn-Nan Wang, Three spheres inequalities for a two-dimensional elliptic system and its application, J. Differential Equations, 232(2007), 329-351.
  8. Ching-Lung Lin, Gen Nakamura, Mourad Sini, Unique continuation for the elastic transversely isotropic dynamical systems and its application, J. Differential Equations, 245 (2008) 3008–3024.
  9. Ching-Lung Lin and Gen Nakamura, Conditional Stability for the Hexagonal Anisotropic Elastic Dynamical Systems, Communications in Partial Differential Equations, 34 (2009), no.10, 1251–1264, .
  10. Ching-Lung Lin, Gunther Uhlmann and Jenn-Nan Wang (2010, Nov), Optimal three-ball inequalities and quantitative uniqueness for the Stokes system, DCDS-A, (28), No.3, 1273-1290. A special issue. Dedicated to Louis Nirenberg on the occasion of his 85th birthday edited by Luis Caffarelli, Yanyan Li.
  11. Ching-Lung Lin, Gen Nakamura and Jenn-Nan Wang, Optimal three-ball inequalities and quantitative uniqueness for the Lame system with Lipschitz coefficients, Duke Math. J., 155(2010), no 1, 189-204.
  12. Ching-Lung Lin and Gen Nakamura Unique Continuation Property for a Coupled Second-Fourth Order Dynamical System and Its Application, SIAM J. Math. Anal., 42(2010), no 5, 2318-2336.
  13. Ching-Lung Lin, Gen Nakamura,Gunther Uhlmann and Jenn-Nan Wang , Quantitative strong unique continuation for the Lame system with less regular coefficients. Methods and Applications of Analysis., 18, no 1, (2011), 85-92.
  14. Ching-Lung Lin, Gen Nakamura and Jenn-Nan Wang, Quantitative uniqueness for second order elliptic operators with strongly singular coefficients. Revista Mathematica Iberoamericana, 27, no 2, (2011), 475-491.
  15. Ching-Lung Lin, Sei Nagayasu, Jenn-Nan Wang, Quantitative uniqueness for the power of Laplacian with singular coefficients, Ann. Sc. Norm. Super. Pisa Cl. Sci, (5) (2011), no. 3, PP. 513-531.
  16. Ching-Lung Lin, Gunther Uhlmann, Jenn-Nan Wang, Asymptotic behavior of solutions of the stationary Navier-Stokes equations in an exterior domain, Indiana Univ. Math. J. 60 No. 6 (2011), 2093–2106.
  17. MICHELE DI CRISTO, CHING-LUNG LIN, JENN-NAN WANG, Quantitative uniqueness estimates for the shallow shell system and their application to an inverse problem, Ann. Sc. Norm. Super. Pisa Cl. Sci, (5) Vol. XII (2013), 43-92.
  18. M. DI CRISTO, C.-L. LIN, S. VESSELLA , AND J.-N. WANG, Size Estimates of the Inverse Inclusion Problem for the Shallow Shell Equation, SIAM J. Math. Anal., 45(2013), no 1, 88-100.
  19. Cheng, Jin; Lin, Ching-Lung; Nakamura, Gen Unique continuation property for the anomalous diffusion and its application. J. Differential Equations 254 (2013), no. 9, 3715–3728.
  20. Di Cristo, M.; Lin, C.-L.; Morassi, A.; Rosset, E.; Vessella, S.; Wang, J.-N. Doubling inequalities for anisotropic plate equations and applications to size estimates of inclusions. Inverse Problems 29 (2013), no. 12, 125012, 17 pp.
  21. Lin, Ching-Lung; Wang, Jenn-Nan . Quantitative uniqueness estimates for the general second order elliptic equations. J. Funct. Anal. 266 (2014), no. 8, 5108–5125.
  22. Ching-Lung Lin; Gen Nakamura . Unique continuation property for anomalous slow diffusion equation. Communications in Partial Differential Equations, 41:5 (2016), 749-758.
  23. Koch, Herbert; Lin, Ching-Lung; Wang, Jenn-Nan; Doubling inequalities for the Lame system with rough coefficients. Proc. Amer. Math. Soc. 144 (2016), no. 12, 5309–5318.
  24. Lin, Ching-Lung; Wang, Jenn-Nan Quantitative estimate of the stationary Navier-Stokes equations at infinity and uniqueness of the solution. Bull. Inst. Math. Acad. Sin. (N.S.) 11 (2016), no. 1, 163–177.
  25. Francini, E.; Lin, C.-L.; Vessella, S.; Wang, J.-N. Three-region inequalities for the second order elliptic equation with discontinuous coefficients and size estimate. J. Differential Equations 261 (2016), no. 10, 5306–5323.
  26. Di Cristo, M.; Francini, E.; Lin, C.-L.; Vessella, S.; Wang, J.-N. Carleman estimate for second order elliptic equations with Lipschitz leading coefficients and jumps at an interface. J. Math. Pures Appl. (9) 108 (2017), no. 2, 163–206.

 

    

 



專任教師

林景隆 教授
李國明 教授
沈士育 教授
林 牛 教授
洪英志 教授
柯文峰 教授
夏 杼 教授
陳若淳 教授
粘珠鳳 教授
許瑞麟 教授
黃世昌 教授
黃郁芬 教授
王辰樹 副教授
方永富 副教授
江孟蓉 副教授
吳恭儉 副教授
林育竹 副教授
林敏雄 副教授
侯世章 副教授
連文璟 副教授
郭鴻文 副教授
章源慶 副教授
陳旻宏 副教授
舒宇宸 副教授
黃柏嶧 副教授
鄺國權 副教授
蕭仁傑 副教授
王業凱 助理教授
史習偉 助理教授
楊世偉 助理教授
劉之中 助理教授
劉育佑 助理教授
劉聚仁 助理教授
劉珈銘 助理教授
賴青瑞 助理教授
關汝琳 助理教授

   
 


首頁 | 最新消息 | 演講安排 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生 | 網站地圖


國立成功大學數學系
70101 台南市大學路一號
電話︰(06) 2757575 轉 65100   傳真︰(06) 2743191
em65100[at]email.ncku.edu.tw